Imperial College London

Professor Paolo Cascini

Faculty of Natural SciencesDepartment of Mathematics

Head of Pure Mathematics Section/Professor of Mathematics



+44 (0)20 7594 8861p.cascini




676Huxley BuildingSouth Kensington Campus





Paolo Cascini's personal web page can be found at



Cascini P, Martinez-Garcia J, Rubinstein YA, 2023, On the body of ample angles of asymptotically log Fano varieties, Rendiconti Del Circolo Matematico Di Palermo Series 2, Vol:72, ISSN:0009-725X, Pages:773-790

Cascini P, 2021, New directions in the Minimal Model Program, Bollettino Della Unione Matematica Italiana, Vol:14, ISSN:0041-7084, Pages:179-190

Cascini P, Spicer C, 2021, On the MMP for rank one foliations on threefolds, Inventiones Mathematicae, Vol:225, ISSN:0020-9910, Pages:603-690

Cascini P, Ejiri S, Kollar J, et al., 2021, Subadditivity of Kodaira dimension does not hold in positive characteristic, Commentarii Mathematici Helvetici, Vol:96, ISSN:0010-2571, Pages:465-481

Cascini P, Meng S, Zhang D-Q, 2020, Polarized endomorphisms of normal projective threefolds in arbitrarycharacteristic, Mathematische Annalen, Vol:378, ISSN:0025-5831, Pages:637-665

More Publications